Modeling and Control for Giant Magnetostrictive Actuators with Rate-Dependent Hysteresis

Mao, Jianqin, Zhang, Zhen, Liu, Ping . Journal of Applied Mathematics 2013. 2013 (427213) :-

Locate this article in:

Bibtex

@article{CIS-355775,
  Author = {Mao, Jianqin and Zhang, Zhen and Liu, Ping},
  Title = {Modeling and Control for Giant Magnetostrictive Actuators with Rate-Dependent Hysteresis},
  Journal = {Journal of Applied Mathematics},
  Volume = {2013},
  Number = {427213},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles